# SDR MEJA9504003

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162MA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC234E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 2781006105
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9935, BIS TO FSD, THE HYDRAULIC PRESSURE WENT TO ZERO AND BOTH THE LT AND RT ANNUNCIATOR LIGHTS CAME ON.  EXTENDED GEAR WITH THE FREE-FALL HANDLE AND LANDED AT FSD WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND CRACKED HYDRAULIC TUBE IN RT WHEELWELL.  REMOVED AND REPLACED TUBE ASSY IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT MAINTENANCE MANUAL.  PRESSURE CHECK AND FUNCTIONAL CHECK WERE PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
